# SDR SWAA2017041713148

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 24,252 hours, 14,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE GIRT BAR OUT OF ADJUST.   ADJUST GIRT BAR IAW SIP.
